Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online
Ask a Urologist   »  

Had UTI, had taken Urobid. Noticed black colored worms in urine. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Hi Doctor, My wife(39yrs) had urinary tract infection 20 days back. She had acute pain in the initial days at the time of infection. She had taken urobid for 10days. Today she finds black coloured worms in urine. Is this something serious? Pl. advice.
Posted Tue, 8 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. Guru 1 hour later
Brief Answer:
It is not very serious but needs proper diagnosis

Detailed Answer:

Thank you for consulting HealthcareMagic!

Acute pain during worms in urine is very rare and there is possibility of worm infestation. She needs a urine culture and sensitivity test, also complete urine examination needs to repeated. The treatment plan can be done by your treating doctor based on these reports. It is not very serious but needs appropriate evaluation.

Hope I have answered your query. If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor